# SDR AALA202212132846

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 5,237 hours, 2,013 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DIFFICULT TO CLOSE. LUBRICATED DOOR LATCH. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-02.
